Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Irregular periods after taking plan b one step. Is it the side effects of medicine?

My question regards Plan B OneStep and irregular menstruation . My last period before taking Plan B OneStep began April 27. I took Plan B on May 14. I went through another seemingly normal period (all normal but for the early timing) which ended around May 24-25. I started bleeding again on June 7. This time the bleeding is much lighter and thinner, almost as if I didn t have enough lining to shed. Everything about this third period seems highly irregular; is this cause for concern or just a lingering effect of Plan B?
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
In my opinion do a urine pregnancy test which if negative get a pelvic ultrasonography done to see for ovarian volume and endometrial thickness.
Most probably there is nothing to worry and this irregularity is just due to plan B which contains progesterone but still we should not take it lightly.
Take care and wish you all the best.
Answered: Fri, 2 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor